# SDR SWIA201232480

- Difficulty date: December 31, 2012
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 31,930 hours, 26,413 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT AFTER BRINGING THE GEAR LEVER UP, RECEIVED A NOSE GEAR DOOR OPEN AND GEAR DISAGREE WARNNG MESSAGES.  NOSE GEAR SYNOPTIC SHOWED DN AND GREEN WHILE MAINS WERE UP.  CYCLED THE GEAR ONCE WITH NO RESOLUTION TO THE PROBLEM.  RETURNED TO FIELD.  (FLT 6463)  INSPECTED AND FOUND OLEO CENTERING/EXTENDED PROXIMITY SENSOR MISALIGNED.  ADJUSTED PROXIMITY SENSOR.
